# SDR SWAA2022092765182

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 277+7; WL 208; RBL 1. / [01] REMOVED INTERCOSTAL AT STA 277+7' WL 208 RBL 1 IAW SRM 51-40-02.;[02] INTERCOSTAL IT IS OUT OF LIMITS DUE TO NO LIMITS GIVEN IN THE SRM BY REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9.;[03] LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0; OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 3; OK TO INSTALL GIVEN.;[05] INSTALLED INTERCOSTAL IAW SRM 51-40-02-0G-0; DWG 141A5400 SHT 20;[06] VERIFIED MEASUREMENT TABLE.;[07] VERIFIED CORRECTIVE ACTION 5.
